Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lightly compact spaces and infra $H$-closed spaces
HTML articles powered by AMS MathViewer

by Darrell W. Hajek and Aaron R. Todd PDF
Proc. Amer. Math. Soc. 48 (1975), 479-482 Request permission

Abstract:

We show that a topological space is lightly compact if and only if each countable open filter base has a cluster point. This gives a direct connection with $H$-closed spaces, and suggests the definition of infra $H$-closed spaces as those topological spaces whose continuous images in first countable Hausdorff spaces are closed. These properties are distinct and provide another characterization of pseudo-compact ${T_{{3^{1/2}}}}$ spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30
  • Retrieve articles in all journals with MSC: 54D30
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 479-482
  • MSC: Primary 54D30
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0370499-3
  • MathSciNet review: 0370499